# SDR CA990907014

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Robsin R44
- Engine: Lyc O540F1B5
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Contaminated
- Location: Fuselage
- Stage of operation: NR
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) WRONG FUEL ADDED FROM FUEL CACHES.
